# SDR AALA202309057787

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 10,687 hours, 4,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7513128
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LIR DUE TO LOW PRESSURE ELECTRIC #2 HYDRAULIC PUMP LIGHT CAME ON AT CRUISE. ACRAFAT LANDED AT LIR WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED AIR PRESSURE FILTER ELEMENT IAW FIM 29-10-00-810-806. OPERATIONAL TEST GOOD.
